# SDR DALA2023032802377

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 IN REF TO NRC 211: CORROSION ON FLOOR STRINGERS BTW STA 1450- 1470 LBL 10.45 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00777: FLOOR STRINGER BTW STA 1450-1470 LBL 10.45 AT AFT CARGO WAS REPLACED PER. B757-200 SRM. (2688129)
